# SDR AALA970079

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70073
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 516
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: A3060698101
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS FROM PAX SEAT ROW 14AB TO L2 DOOR AND L2 DOOR TO R2 DOOR CROSS AISLE INOPERATIVE.  REPLACED BROKEN EMERGENCY FLOOR LIGHT STRIP CONNECTORS FROM PAX SEAT ROW 14AB TO L2 DOOR AND AT CROSS AISLE BETWEEN L2 AND R2 DOORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
